# SDR CALA2017060501671

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 60,625 hours, 25,067 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653311
- Part serial: 6053
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED.  EMERGENCY DECLARED.  REMOVED AND REPLACED THE WINDSHIELD IAW AMM 56-11-11, AND AMM 56-11-11-400-001-A01.
